# SDR CAL960248

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: B-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 778 - IAH - THE 'B' SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHILE IN CRUISE FLIGHT.  ALTERNATE FLAPS WERE USED AND THE GROUND PROXIMITY FLAP INHIBIT SWITCH WAS ACTIVATED IAW THE AIRCRAFT FLIGHT MANUAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC FLEX LINE TO THE HYDRAULIC MODULE RUPTURED.  THE HYDRAULIC FLEX LINE WAS REMOVED AND REPLACED.  LEAK CHECK WAS GOOD.  (M)
